| Model Number |
01.36.147 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 january 2026.Stem: sms solid collared 01.36.147 sms collared solid stem std size 7 (k203041) lot 2414869: (b)(4) items manufactured and released on 23-sep-2024.Expiration date: 08-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
Event or Problem Description
At about 3 months from the primary, the patient came in presenting pain due to a loose stem and the cause is unknown.The surgeon revised the stem from a sms collared solid stem to a minimax stem and revised the liner and head to the same size liner and head.The surgery was completed successfully.